# SDR ASOA20161005068A

- Difficulty date: October 5, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Crossbeam
- Part number: 601R31133
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CROSSBEAM CORRODED BS 559+48, RBL42.  C/W ECTC REO 601R-53-51-292.
